# SDR CA990416007

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 654486112
- Condition: Failed
- Location: Rudder
- Part time: 42,688 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED VIBRATION THROUGHOUT THE AIRCRAFT  WITH B-PUMPS ON.  RUDDER OBSERVED TO OSCILLATE 1 TO 1.5 INCH RANGE, RUDDER FUNCTIONED, VIBRATION QUIT.  RUDDER PCU REPLACED.
